# SDR SWIA202157104

- Difficulty date: February 2, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Chafed
- Location: Rt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON I/B PCU OUTPUT LINK CHAFED.   (C-CHECK) RO 3/25/2021    NEW RH AILERON I/B PCU OUTPUT LINK INSTALLED AND OPS TESTED IAW CRJ700 AMM 27-11-00-710-801-A01. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 27-900-1008-SKY.
